# SDR DXTA2023112710142

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0279
- Aircraft time: 2,767 hours, 1,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EMERG LIGHT: THE EMERGENCY FLOOR LIGHT IN THE LAV IS INOP.   FOUND LIGHT CONNECTOR DISCONNECTED.  CONNECTED THE CONNECTOR IAW CITATION SPM 20-30-20.  OPS CHECK GOOD
